Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Blood in urine due to UTI. High WBC. Vaginal bleeding after taking antibiotics. Possible infection in the cervix?

i am 23 and i had a uti a couple days ago i had red blood in my urine and large amounts of white blood cells the dr said and put me on an antibiotic .. i have been taking it for 4 days now and today i had red mucus blood coming out of my vagina .. and it was dark red and brown i know that means its old blood and new blood .. i had just gotten my period 13 days ago so i am not due for one .. what does this mean? is there a possible infection in my cervix from the uti ?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
You had haematuria ( blood in urine) few days back and on urine examination, it was found that you are having urinary tract infection UTI.You had taken antibiotics for 4 days and blood has changed its colour.You doubt that whether this blood is from cervix or from urinary tract. The best way to differentiate between the two source of blood is to get yourself examined by gynaecologist,who may be able to discover the source of bleeding if coming from cervix. Repeat urine examination will also show RBC in routine urine examination in case of blood coming from urinary tract.
Hope this answers your question.
Answered: Sat, 11 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor